# SDR 99ZZZX2246

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BY
- Make and model: Bell 206B-3
- Aircraft serial: 2871
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Cap
- Part number: 4362
- Condition: Broken
- Location: Oil Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAB BROKEN THAT LOCKS CAPS IN PLACE.
